# SDR C2XA10RI155

- Difficulty date: December 11, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N12201
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500959
- Aircraft time: 12,959 hours, 6,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIC - DURING ROUTINE MAINTENANCE, RIC MX FOUND EMERGENCY EXIT LIGHT IN AISLE AT ROW 12 INOPERATIVE.  MX RECONNECTED EMERGENCY LIGHT AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
